... before. Now so tired, depressed, anxious and my bones/joints scream out with pain from head to toe. It's so bad I can't get off the couch. My endo says blood levels are perfect. GP says not sure why - but all this since I started. I am miserable - give me my life back! I wonder is it too much or too little?
Your endo is ordering it according to your tsh. Apparently that's ok. Your symptoms can be side effects of synthroid. Talk to your endo about it. Many of us deal with tiredness and pain, you have to get up and keep your mind busy. Sitting around thinking about it does nothing good for us.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2017 • 3 answers
Updated 27 Oct 2018 • 1 answer
Updated 2 Jun 2012 • 4 answers
Updated 30 Apr 2018 • 2 answers
Underactive Thyroid - I've not been feeling very well for months now. When asking for my last 2 TSH?
Updated 2 Dec 2017 • 1 answer